# SDR 06FDEA2355

- Difficulty date: June 16, 2006
- Submitted: June 16, 2006
- Operation: Air carrier
- Aircraft: N806FD
- Make and model: Airbus A310-324
- Aircraft serial: 458
- Aircraft time: 42,126 hours, 11,293 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Steering Sys
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLL, AFTER ENG HAD BEEN STABILIZED AT 40 PERCENT N1 AND THEN TAKEOFF POWER APPLIED AIRCRAFT  BEGAN TO VEER SHARPLY TO THE LEFT AND COULD NOT BE STRAIGHTEND USING FULL RIGHT RUDDER PEDAL.  T/O WAS  REJECTED AT APPROX 25 KTS AND AIRCRAFT WAS BROUGHT BACK TO CENTERLINE USING TILLER.  ON TAXI BACK TO THE GATE THERE WAS STIFFNESS IN STEERING.  PERFORMED INSPECTION CHECK OF NOSE GEAR AND STEERING CONTROL UP TO A310-300 AMM 32-51-00-6,  LUBRICATED NOSE GEAR, C/W CABLE TENSION CHECK.  CYCLED STEERING  USING TILLER AND RUDDER PEDALS USING GREASE PLATES & FOUND NO DEFECTS.  PERFORMED TAXI CHECK, OPS CHECK GOOD AT THIS TIME.
